# SDR ASAA2022070439314

- Difficulty date: July 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3400
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE, STA 1016, LBL30-RBL40, SKIN IS CORRODED ON FWD SIDE OF BUTT SPLICE GROUNDED - YES. REMOVED CORROSION AT LOWER SKIN STA 1016 BUTT SPLICE, ORIG THICKNESS 0.063, WITH 0.004, AND 0.059 REMAINING FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-00-01-1A-1, ALODINED, PRIMED AND PAINTED IAW B737-800 SRM 53-00-01-1A-1, AND AMM 51-21-73T#: T8224M
